Domains of attraction of generic ...-limit sets for strongly monotone discrete-time semigroups.
Journal für die reine und angewandte Mathematik, Tome 423 (1992), pp. 101-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generic point, Ljapunov stability, domain of attraction, strongly increasing continuous-time semiflows
@article{JRAM_1992__423_153383,
author = {Peter Tak\'ac},
title = {Domains of attraction of generic ...-limit sets for strongly monotone discrete-time semigroups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {101--174},
year = {1992},
volume = {423},
zbl = {0729.54022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__423_153383/}
}
TY - JOUR AU - Peter Takác TI - Domains of attraction of generic ...-limit sets for strongly monotone discrete-time semigroups. JO - Journal für die reine und angewandte Mathematik PY - 1992 SP - 101 EP - 174 VL - 423 UR - http://geodesic.mathdoc.fr/item/JRAM_1992__423_153383/ ID - JRAM_1992__423_153383 ER -
Peter Takác. Domains of attraction of generic ...-limit sets for strongly monotone discrete-time semigroups.. Journal für die reine und angewandte Mathematik, Tome 423 (1992), pp. 101-174. http://geodesic.mathdoc.fr/item/JRAM_1992__423_153383/